# SDR 99ZZZX717

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3910R
- Make and model: Cessna 172H
- Aircraft serial: 17255410
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 05130633
- Condition: Broken
- Location: Bs 22
- Part time: 5,538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR BELLCRANK BRACKET FOUND BROKEN IN NUMEROUS SPOTS WHERE IT ATTACHES TO FUSELAGE CROSS RIBS, STA 22 UNDER FLOORBOARD PANEL.  DETERMINED POSSIBLE CAUSE AS NO GUSTLOCK INSTALLED DURING HIGH WINDS.
